MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number 1012536-30
Medical Device Problem Codes Defective Device (2588); Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the left external iliac artery.An 8 x 30 x 135 cm absolute pro vascular stent was deployed in the left external iliac.There were no complications with deployment.The lesion was post dilated with an 8 x 40 balloon, and the balloon was the same length as the stent.The balloon was measured against other 40 mm balloons that had been utilized to prep the lesion, and it was the correct length.Based on this, it was felt that the stent was longer than it¿s labeled length.There was no adverse patient sequela or a clinically significant delay in procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Visual and dimensional inspection was performed on the returned device.The stent remains implanted and was not returned.The reported device marking / labeling problem and defective device was not confirmed as the stent was not returned.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.Possible factors that may contribute to device markings/labelling problem (device) and defective device (oversized) include but are not limited to, mislabeled packaging, incorrect stent size loaded in the delivery system during manufacturing, deployment difficulties, anatomical conditions, angle of the imaging, or use technique.The investigation was unable to determine a conclusive cause for the reported complaint.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
ABSOLUTE PRO VASCULAR
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9950350
Report Number2024168-2020-03574
Device Sequence Number3320146
Product Code NIP
UDI-Device Identifier08717648176135
UDI-Public08717648176135
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number1012536-30
Device Catalogue Number1012536-30
Device Lot Number8101661
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2020
Initial Date Received by Manufacturer 03/19/2020
Supplement Date Received by Manufacturer04/21/2020
Initial Report FDA Received Date04/10/2020
Supplement Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR